# SDR WX0A2020071500002

- Difficulty date: July 13, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N245NV
- Make and model: Airbus A320-214
- Aircraft serial: 1550
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING R2 DOOR LINING INSTALLATION FOUND UPPER EMERGENCY EXIT SIGN INOP.   REMOVED AND REPLACED R2 DOOR EXIT SIGN IAW AMM 33-51-16, OPS CHECK GOOD.
